# SDR AALA202412208530

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 67,121 hours, 27,891 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTADNET LOCKED DOOR TO AFT LEFT LAVATORY THEN UNLOCKED IT BUT ARE UNABLETO OPEN THE DOOR NOW. UNJAMMED DOOR OF AFT LEFT LAVATORY. OPERTIONAL CHECKS GOOD.
